# SDR AALA202105289022

- Difficulty date: May 27, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER SKIN HAS INDICATION OF 0.5 INCH CRACK LOCATED ON INBOARD SIDE OF RIB AT STA 175.50, 11 INCHES FORWARD OF AFT SPAR. REPAIRED LEFT LOWER HORIZANTAL STABILIZER SKIN CRACK IAW SRM 55-10-01-2R-11, TABLE 204
